# SDR TWAA0015509

- Difficulty date: September 28, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- Aircraft time: 82,983 hours, 88,791 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND FORMER RING REPAIR NOT PER SRM AT STA 896, BETWEEN LONGERON 22L AND 23L.  REPLACED FORMER RING PER DOUGLAS BLUE PRINT 9958214.
